# SDR FDEA201908081814

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 28,108 hours, 15,691 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32143306
- Part serial: GRTG1866
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION, NR 2 REVERSER UNLOCK AMBER LIGHT ILLUMINATED WITH ECAM AND THRUST REVERSER  PRESSURIZED ON ECAM. COMPLIED WITH ECAM AND QRH  THRUST REVERSER UNLOCKED. ENG REV UNLK PROCEDURE  LIGHT AND ECAM REMAINED UNTIL SHUTDOWN.  FOLLOWING MOCC MTSI, AND FIM 78-31-30, R & R THE NR 2 ENGINE REVERSER  PRESSURE REGULATOR VALVE IAW MM 78-31-05-04.  CW NR 2 REVERSER TEST IAW MM 78-31-00-02.  UNABLE TO DUPLICATE FAULTS.   RAN THE NR 2 ENG  IAW JRH AT IDLE.  ALL REVERSER SYSTEMS WORKING FINE.  ALL CHECKED OK.
